MathSciNet Relay Station
MathSciNet bibliographic data
MR317055 (47 #5603) 46J10 (32F05 46G20)
Rickart, C. E. Plurisubharmonic functions and convexity properties for general function algebras. Trans. Amer. Math. Soc. 169 (1972), 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement